Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Sudafed Sinus Max Strength Capsules - 16

Sudafed Sinus Max Strength Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

  • Sudafed Sinus Max Strength Capsules
Sudafed Sinus Max Strength Capsules - 16
16 Capsules
£4.60
Relief for colds, flu and sinusitis
Symptoms relieved: pain and congestion caused by sinusitis, stuffy nose, blocked sinuses, headache, fever, aches and pains.
Relieve tiredness and drowsiness.
Suitable for 12 years and older
See full details below
OR
Description

Details

Sudafed Sinus Max Strength Capsules contain a combination of ingredients to help relieve the symptoms of colds, flu and sinusitis

Symptoms relieved:

  • Pain & Congestion
  • Fever
  • Blocked nose
  • Blocked sinuses
  • Tiredness
  • Drowsiness
  • Headache
  • Sore throat
  • Aches and Pains
Knowledge

Sudafed Sinus Max Strenngth capsules contain:

Paracetamol: An analgesic and antipyretic to relieve pain and fever.

Caffeine: A stimulant to help combat the tiredness associated with a cold and to help increase the pain relief.

Phenylephrine: A decongestant to relieve nasal congestion.

Instructions

Please read the leaflet enclosed in the product carefully before use.

Swallow whole with water. Do not chew.
Adults and children 12 years and over: Take 2 capsules every 4 hours as required.
Leave at least 4 hours between doses.
Do not take more than 8 capsules in 24 hours.

Warnings

Please read the leaflet enclosed in the product carefully before use.

Age Restrictions

Not recommended for under 12 years old

Do Not Use

If you are allergic to any ingredients in the product

Any other paracetamol-containing products. This medicine contains paracetamol

Any other cold and flu products alongside taking this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are taking medication or are under medical care

If you are pregnant or breast feeding 

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg

Other ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide E171, Quinoline Yellow E104, Patent Blue V E131, Erythrosine E127, Indigo Carmine E132